MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795419190
Medical Device Problem Codes False Negative Result (1225); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable bilirubin total gen.3 results from the cobas 8000 cobas c 701 module.The initial result was 2.55 mg/l and the repeat result on (b)(6) 2024 was 16.63 mg/l.The repeat result was believed correct.
 
Additional Manufacturer Narrative
The cobas 8000 cobas c 701 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.A general reagent issue was excluded as calibration and qc data were acceptable.

Brand Name
BILIRUBIN TOTAL GEN. 3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19231591
Report Number1823260-2024-01340
Device Sequence Number5855330
Product Code CIG
UDI-Device Identifier04015630928903
UDI-Public04015630928903
Combination Product (Y/N)Y
Initial Reporter CountryLU
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05795419190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 DA
Patient SexFemale